排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2002, Vol. 20 Issue (2): 15-17    DOI: 10.3969/j.issn.1674-8530.2002.02.005
Article Current Issue| Next Issue| Archive| Adv Search |
The CAD and Coefficient Statistics on Hydraulic Design ofDouble-channel Impeller
MA Hao-chen, LIU Hou-lin, GUAN Xing-fan PEI Jun
Jiangsu University; Changjiang Electrical Equipment Co. Ltd.

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn